RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk, 1995, Volume 345, Number 6, Pages 727–729 (Mi dan4243)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

Minimax procedures for statistical estimation in Hilbert spaces

A. V. Borisov, A. R. Pankov

Moscow Aviation Institute (State Technical University)

Full text: PDF file (296 kB)

Bibliographic databases:
UDC: 519.95
Presented: . . 
Received: 23.06.1994

Citation: A. V. Borisov, A. R. Pankov, “Minimax procedures for statistical estimation in Hilbert spaces”, Dokl. Akad. Nauk, 345:6 (1995), 727–729

Citation in format AMSBIB
\Bibitem{BorPan95}
\by A.~V.~Borisov, A.~R.~Pankov
\paper Minimax procedures for statistical estimation in Hilbert spaces
\jour Dokl. Akad. Nauk
\yr 1995
\vol 345
\issue 6
\pages 727--729
\mathnet{http://mi.mathnet.ru/dan4243}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1375527}
\zmath{https://zbmath.org/?q=an:0884.62012}


Linking options:
  • http://mi.mathnet.ru/eng/dan4243
  • http://mi.mathnet.ru/eng/dan/v345/i6/p727

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. K. V. Siemenikhin, “Minimax linear filtering of random sequences with uncertain covariance function”, Autom. Remote Control, 77:2 (2016), 226–241  mathnet  crossref  isi  elib
  • Number of views:
    This page:9
    Full text:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020